# SDR BAQA093335

- Difficulty date: February 21, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T1
- Aircraft serial: 0273
- Aircraft time: 448 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2150 · Cabin Cooling System
- Part: Output Seal
- Part number: 510286C
- Part serial: 053
- Condition: Leaking
- Location: A/C Pack Gearbox
- Part time: 444 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C PACK GEARBOX OUTPUT SEAL LEAKS. REPLACED WITH SERVICABLE UNIT. 02/27/2004
